RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1978, Volume 42, Issue 5, Pages 989–1020 (Mi izv1917)  

This article is cited in 4 scientific papers (total in 4 papers)

The moment problem, interpolation and basicity

Yu. F. Korobeinik


Abstract: The article contains criteria for the solvability of the general moment problem in countably Hilbert spaces. The relationship between the general interpolation problem in reflexive spaces and the corresponding moment problem is also established. The results lead on the one hand to criteria for solvability of the general interpolation problem (and, in particular, of the Hermite problem) in various function spaces, and, on the other hand, to necessary and sufficient conditions for a system $ż^{p_k}f(\lambda_kz)\}$, where $f$ is an entire function, to form a basis in its linear hull.
Bibliography: 27 titles.

Full text: PDF file (2762 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1979, 13:2, 277–306

Bibliographic databases:

UDC: 517.52+513.88
MSC: 30E05, 30B60
Received: 28.02.1978

Citation: Yu. F. Korobeinik, “The moment problem, interpolation and basicity”, Izv. Akad. Nauk SSSR Ser. Mat., 42:5 (1978), 989–1020; Math. USSR-Izv., 13:2 (1979), 277–306

Citation in format AMSBIB
\Bibitem{Kor78}
\by Yu.~F.~Korobeinik
\paper The moment problem, interpolation and basicity
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1978
\vol 42
\issue 5
\pages 989--1020
\mathnet{http://mi.mathnet.ru/izv1917}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=513911}
\zmath{https://zbmath.org/?q=an:0405.46030}
\transl
\jour Math. USSR-Izv.
\yr 1979
\vol 13
\issue 2
\pages 277--306
\crossref{https://doi.org/10.1070/IM1979v013n02ABEH002044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JD23800005}


Linking options:
  • http://mi.mathnet.ru/eng/izv1917
  • http://mi.mathnet.ru/eng/izv/v42/i5/p989

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. W. Krabs, “Optimal control of processes governed by partial differential equations part II: Vibrations”, Zeitschrift für Operations Research, 26:1 (1982), 63  crossref  zmath
    2. A. V. Bratishchev, “A type of lower estimate for entire functions of finite order, and some applications”, Math. USSR-Izv., 24:3 (1985), 415–438  mathnet  crossref  mathscinet  zmath
    3. Rodney Nillsen, “Functions with piecewise linear Fourier transforms”, Journal of Mathematical Analysis and Applications, 157:2 (1991), 301  crossref
    4. W. Krabs, G. Leugering, “On boundary controllability of one-dimensional vibrating systems byW01,p-controls forp ∈ [2, ∞]”, Math Meth Appl Sci, 17:2 (1994), 77  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:292
    Full text:119
    References:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021